# SDR AALA201707039055

- Difficulty date: July 2, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 20,369 hours, 7,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 1R SHOWS LOW PRESSURE FOR DOOR ASSIST FLIGHT ATTENDANT STATION MONITOR SAYS "CHECK DOOR PRESSURE". SERVICED DOOR ASSIST BOTTLE REF 25-62-44 AMM.
